On homogeneous coordinates

Narasinga Rao , A. (1937) On homogeneous coordinates The Mathematical Gazette, 21 (247). pp. 371-375. ISSN 0025-5572

Full text not available from this repository.

Official URL: http://www.jstor.org/discover/10.2307/3605821?uid=...


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to The Mathematical Association.
ID Code:90826
Deposited On:14 May 2012 13:49
Last Modified:14 May 2012 13:49

Repository Staff Only: item control page